question-icon

What causes dizziness inspite of being on Femara for breast cancer?

default
Posted on Wed, 13 May 2015
Question: I have had dizziness /weakness/ feel like jello /walking on curise ship since last october. Have gone to numerous physicians, had MRI to brain and still have the symptoms. No one seems to have an idea what is wrong. I am looking for suggestions. Otherwise I have had a recurrence of breast cancer and had cat scans twice with regression of tumors with femara. The recurrence was detected with elevated levels of CA 27.29. and have gone down to normal at this time. Otherwise lab work is good.
doctor
Answered by Dr. Ajay Panwar (24 minutes later)
Brief Answer:
Please tell a few details as asked_

Detailed Answer:
Hi,
Thanks for being on healthcaremagic.com.
I am Dr.Ajay Panwar,a neurologist,here to answer your query.

If you would have presented to me as an outpatient with this query,I would have asked you a few questions in order to answer it well-
1)Since how many days or months ,you have the symptoms?
2)Do the symptoms somehow relate to femara?
3)Are the symptoms persistent or episodic?
4)If episodic,how long does each episode last?Does your weakness and dizziness improve after the episode?What is the frequency of episodes?
5)If persistent,does the weakness affect any of your routine?Are you able to walk and stand properly?
6)Lastly and most importantly,do you remain very anxious with high breathing rate,especially when you have symptoms?


Femara can cause these symptoms sometimes.Further,anxiety with hyperventilation is the commonest cause of these symptoms in general public.

Please follow up with details so that I may answer your query better.

Regards
Dr.Ajay Panwar,
MD,DM(Neurology)
Above answer was peer-reviewed by : Dr. Yogesh D
doctor
Answered by
Dr.
Dr. Ajay Panwar

Neurologist

Practicing since :2007

Answered : 1809 Questions

premium_optimized

The User accepted the expert's answer

Share on
What causes dizziness inspite of being on Femara for breast cancer?

Brief Answer: Please tell a few details as asked_ Detailed Answer: Hi, Thanks for being on healthcaremagic.com. I am Dr.Ajay Panwar,a neurologist,here to answer your query. If you would have presented to me as an outpatient with this query,I would have asked you a few questions in order to answer it well- 1)Since how many days or months ,you have the symptoms? 2)Do the symptoms somehow relate to femara? 3)Are the symptoms persistent or episodic? 4)If episodic,how long does each episode last?Does your weakness and dizziness improve after the episode?What is the frequency of episodes? 5)If persistent,does the weakness affect any of your routine?Are you able to walk and stand properly? 6)Lastly and most importantly,do you remain very anxious with high breathing rate,especially when you have symptoms? Femara can cause these symptoms sometimes.Further,anxiety with hyperventilation is the commonest cause of these symptoms in general public. Please follow up with details so that I may answer your query better. Regards Dr.Ajay Panwar, MD,DM(Neurology)